# SDR USAA2012080600037

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6546430100IR
- Part serial: BN1243
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - RIGHT INBOARD FORE FLAP INBOARD TOGGLE SUPPORT TUBE CORRODED OUT OF LIMITS.  REMOVED AND REPLACED FLAP IAW JOB CARDS 03C40927012 AND 03C40927009.
